MAUDE Adverse Event Report: COLLAGEN MATRIX, INC DURAMATRIX COLLAGEN DURA SUBSTITUTE MEMBRANE

COLLAGEN MATRIX, INC DURAMATRIX COLLAGEN DURA SUBSTITUTE MEMBRANE
Model Number CDSM22
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Quality control testing on reserve samples confirmed that the product met release acceptance criteria.
 
Event or Problem Description
Limited information from the customer was provided.The customer stated that during a surgery on (b)(6) 2023, duramatrix product tore as pa was suturing.Intervention surgery required two-weeks post-op to repair.Additional information was requested from the customer, including patient status and nature of the surgery/event, however information was not provided.Patient impact and any additional information about the surgery and patient was also requested but not provided.No further information was provided.

Brand Name
DURAMATRIX COLLAGEN DURA SUBSTITUTE MEMBRANE
Common Device Name
DURAMATRIX COLLAGEN DURA SUBSTITUTE MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC
15 thornton rd
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key16620458
Report Number2249852-2023-00010
Device Sequence Number17641239
Product Code GXQ
UDI-Device Identifier00813954020204
UDI-Public(01)00813954020204(17)250228(10)2202172022
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040888
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/28/2025
Device Model NumberCDSM22
Device Lot Number2202172022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown